MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 52; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 52; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Model Number 1137-87-025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address eccentric poly wear.Doi: unknown dor: (b)(6) 2021 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL SHD END PEG GLEN 52
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11778433
Report Number1818910-2021-09598
Device Sequence Number19806806
Product Code KWT
UDI-Device Identifier10603295007289
UDI-Public10603295007289
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K914000
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1137-87-025
Device Catalogue Number113787025
Device Lot NumberZY4GV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); GLOBAL SHD END PEG GLEN 52
Outcome Attributed to Adverse Event Required Intervention;